# SDR SWAA2013080818977

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 7,560 hours, 4,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
